# SDR GTIA1000012

- Difficulty date: May 11, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 16,643 hours, 7,992 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Inoperative
- Location: O2 Masks
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN CONTAINER DOORS DO NOT OPEN DURING MANUAL RELEASE TEST AT SEAT ROWS 10L, 21R, AND 23R.
